# SDR ASAA0954967

- Difficulty date: March 27, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 8,114 hours, 2,376 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 7006
- Condition: Faulty
- Location: Cabin Temp
- Part time: 22,170 hours, 8,268 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED ON CONT CABIN DURING MASTER CAUTION RECALL LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET.  ACCOMP PACK/ZONE TEMP. CONTROLLER BITE PROCEDURE FOUND FAULT LIGHT FOR FLT DECK TRIM VALVE ON NR 2 TEMP CONTROL AND NR 1 HAD NO FAULTS REF FIM TASK 21 62 00 810 801.  INTERROGATED NR 1 PACK/ ZONE TEMP CONTROLLER PER:  AMM 21 61 00.  TEMP CONTROLLER FAULTED:  CONTROL CABIN ZONE TEMP CONTROL VALVE.  CONTROL CABIN ZONE TEMP CONTROL VALVE REPLACED WITH NEW PER:  AMM 21 61 21.  TEMP CONTROLLER BITE TEST GOOD.  NOTIFIED SEAMC.
